# SDR 96UAL900481

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Vent Tube
- Part number: 69186127
- Condition: Broken
- Location: Nr 1 Fuel Tank
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 MAIN FUEL QUANTITY INOPERATIVE, GAUGE ERRATIC, ROLLS UP AND DOWN.  CROSS-FEED OPEN, NR 2 MAIN PUMPS ON AND NR 1 PUMPS OFF.  *S/D* MAINTENANCE REMOVED BROKEN VENT ELBOW IN NR 1 TANK, HAD ELBOW WELDED AND IT WAS REINSTALLED AND LEAK CHECKED OKAY.
